# SDR AALA201912239021

- Difficulty date: December 22, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 40,917 hours, 6,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE256001
- Part serial: FR6164
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR ASSIST BOTTLE LOW. SERVICED DOOR ASSIST BOTTLE PER TASK CARD 33C80052002.
